MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO 2.5/26; CORONARY DRUG-ELUTING STENT

BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO 2.5/26; CORONARY DRUG-ELUTING STENT
Model Number 364506
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/25/2020
Type of Reportable Event Malfunction
Event or Problem Description
An orsiro drug-eluting stent system was chosen for treatment of a moderately calcified lesion (100 percent stenosis degree) in the rca.After preparation of the lesion with rotablator and pre-dilatation the device was introduced but resistance was felt.After removal it was detected that the stent was deformed.Another stent was used to complete the intervention.
 
Additional Manufacturer Narrative
Neither the complaint instrument nor the angiographic material was returned for analysis.Therefore no technical investigation on the subject could be performed.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the production documentation for the product detailed above verified that the instrument was manufactured according to specifications and fulfilled all the requirements of in-process and final inspection.During final inspection, every stent system undergoes visual inspection to ensure correct stent embedding and homogeneous crimping of the stent.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause was determined.

Brand Name
ORSIRO 2.5/26
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
MDR Report Key9962345
Report Number1028232-2020-01692
Device Sequence Number11399684
Product Code NIQ
UDI-Device Identifier07640130439153
UDI-Public7640130439153
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P170030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/16/2020
Device Model Number364506
Device Catalogue NumberSEE MODEL NO.
Device Lot Number03186296
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/14/2020
Supplement Date Received by Manufacturer06/02/2020
Initial Report FDA Received Date04/15/2020
Supplement Report FDA Received Date06/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1